Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016) : [29] Collection home page


Section 1

Nakamura Gen, Oliva Marcos

Exponential decay of solutions to initial boundary value problem for anisotropic visco-elastic systems

Lakshtanov Evgeny L., Novikov Roman G.||Vainberg Boris R.

A global Riemann-Hilbert problem for two-dimensional inverse scattering at fixed energy

Belishev Mikhail I., Vakulenko Aleksei F.

On characterization of inverse data in the boundary control method

Guo Chang-Yu, Kar Manas||Salo Mikko

Inverse problems for p-Laplace type equations under monotonicity assumptions

Morassi Antonino, Rosset Edi

Stable determination of an inclusion in an inhomogeneous elastic body by boundary measurements

Magnanini Rolando

An introduction to the study of critical points of solutions of elliptic and parabolic equations

Sakaguchi Shigeru

Two-phase heat conductors with a stationary isothermic surface

Banerjee Agnid, Garofalo Nicola

Quantitative uniqueness for zero-order perturbations of generalized Baouendi-Grushin operators

Beretta Elena, Francini Elisa

Asymptotic formulas for steady state voltage potentials in the presence of thin inhomogeneities. The complex case.

Sincich Eva, Vessella Sergio

Wave equation with Robin condition, quantitative estimates of strong unique continuation at the boundary

Di Benedetto Emmanuele, Gianazza Ugo

Some properties of De Giorgi classes

Chitour Yacine, Sigalotti Mario

Generic controllability of the bilinear Schroedinger equation on 1-D domains: the case of measurable potentials

Inglese Gabriele, Olmi Roberto

Nondestructive evaluation of inaccessible surface damages by means of active thermography

Rondi Luca

Discrete approximation and regularisation for the inverse conductivity problem

Kang Hyeonbae

On coated inclusions neutral to bulk strain fields in two dimensions

Heck Horst, Wang Jenn-Nan

Optimal stability estimate of the inverse boundary value problem by partial measurements

Clerc Maureen, Leblond Juliette, Marmorat Jean-Paul, Papageorgakis Christos

Uniqueness result for an inverse conductivity recovery problem with application to EEG

Di Cristo Michele

Stability analysis of the inverse inclusion problem

Gianazza Ugo, Salsa Sandro

On the boundary behaviour of solutions to parabolic equations of p−Laplacian type

Section 2

Hayashi Makoto

On the improved Massera’s theorem for the unique existence of the limit cycle for a Lienard equation

Guerra Lucio

On elliptic curves of bounded degree:a polarized Abelian surface

Cahen Benjamin

Schrödinger model and Stratonovich-Weyl correspondence for Heisenberg motion groups

Alzer Horst, Prodinger Helmut

Notes on a combinatorial identity

Lopez-Gomez Julian

Global bifurcation for Fredholm operators

Iena Oleksandr

On the singular 1-dimensional planar sheaves supported on quartics

Pahan Sampa, Pal Buddhadev, Bhattacharyya Arindam

Multiply warped products quasi-Einstein manifolds with quarter-symmetric connection

Gaburro Romina

Stable determination at the boundary of the optical properties of a medium: the static case

Isakov Viktor

Carleman estimates with two large parameters for an anisotropic system of elasticity

Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics

Subscribe to this collection to receive daily e-mail notification of new additions RSS Feed RSS Feed RSS Feed